MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER
Model Number C407699
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Stenosis (2263); Vascular Dissection (3160)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
After a successfull portico implant, the ultimum 19f was removed.An angio control has showed a complete occlusion of the left cfa.A tea and an artery reconstruction with a biocompatible tissue was performed.An angio post intervention showed a left cfa stenosis: a pta was performed with a 7 mm balloon with good final result.
 
Additional Manufacturer Narrative
Additional information was received that this event was not related to the ultimum introducer and is therefore not reportable to the ultimum introducer.
 
Event or Problem Description
On (b)(6) 2018, a 27 mm portico valve was implanted with a 19 fr portico delivery system.After a successful portico implant, the ultimum ev hemostasis introducer was removed.An angio control showed complete occlusion of the left cfa.A tea and an artery reconstruction with a biocompatible tissue was performed.An angio post intervention showed a left cfa stenosis and a pta was performed with a 7 mm balloon with good final result.The patient is reported to be recovering.The operators and the vascular surgeon believes the closure systems (2 proglide) has moved a huge calcification, next to the femoral bifurcation, that has occluded the cfa.On (b)(6), the physician indicated the cause of the occlusion was a dissection that was created during use of the portico delivery system or ultimum ev hemostasis introducer.
 
Additional Manufacturer Narrative
An event of a vessel occlusion and dissection was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7774698
Report Number3005334138-2018-00258
Device Sequence Number1011616
Product Code DYB
UDI-Device Identifier05415067014382
UDI-Public05415067014382
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/29/2020
Device Model NumberC407699
Device Catalogue NumberC407698
Device Lot Number6381038
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer09/12/2018
10/17/2018
10/25/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date09/13/2018
10/23/2018
10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR